MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION VITALIO; IMPLANTABLE DEVICE

BOSTON SCIENTIFIC CORPORATION VITALIO; IMPLANTABLE DEVICE
Model Number K273
Medical Device Problem Code Pacing Problem (1439)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/22/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that technical services (ts) was contacted to discuss programming options for the patients minute ventilation (mv) and accelerometer rate response.The patient's heartrate was sometimes increasing too quickly and sometimes not at all.Ts discussed the rate response settings and made programming recommendations.The device and leads remain in service.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
This product has not been returned for analysis.This report will be updated should additional information become available or if analysis is completed.Investigation determined that the minute ventilation (mv) sensor in ingenio devices has the potential to increase the pacing rate to the maximum sensor rate more quickly than expected.As a result, a software update was released in 2013 that reduced the minimum mv response factor settings and re-distributed the remaining mv response factors to provide a consistent change in sensor rate across the range of mv response factors.This corrective action is expected to reduce, but not eliminate the occurrence of this behavior.
 
Additional Manufacturer Narrative
 
Event or Problem Description

Brand Name
VITALIO
Common Device Name
IMPLANTABLE DEVICE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key15534181
Report Number2124215-2022-39337
Device Sequence Number7838503
Product Code LWP
UDI-Device Identifier00802526516962
UDI-Public00802526516962
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
N970003/S143
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/29/2017
Device Model NumberK273
Device Catalogue NumberK273
Device Lot Number406195
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/30/2022
Supplement Date Received by Manufacturer01/24/2023
Initial Report FDA Received Date10/03/2022
Supplement Report FDA Received Date01/25/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/29/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age40 YR
Patient SexMale